Stuck on the same leaf

Each day I seem to be studying the same leaf, turning it over, letting my eyes linger on every part of it until the leaf is the only thing I can see.  Then suddenly I am forced to look up and see the forest and it`s all too much.  I can`t take it all in.  I run around wildly searching for another leaf to tenderly gaze upon.

————————————————————————–

Well, I hope that`s cleared all that up for you.

Yes, it`s been a long and weird weekend already.

I am tempted to blame the Allegra FX anti-allergy tablets I have just started taking.

Allegra FX are top sellers at Tokyo pharmacies right now. Kafunsho (hayfever) sufferers, whose white facemasks terrify foreign visitors, are the top consumers of Allegra FX.

On Wednesday I took my first tablet.  It did little for my allergy symptoms, but gave me the most surreal dream of my life.  Sadly I can`t remember the details, just that it included the most unlikely things, like ex snooker player John Virgo guiding me around his Venezuelan celery farm wearing red stilettos.

You get the picture, don`t you?

DSC07396

On Friday, I told my doctor about the weird dream.

(I skipped the details)

Yoku iu ne,” (people often say that), she told me.

Wild dreams is a common symptom of a readily available drug?

Part of me wants me.  Should I double the dosage? Who will appear next?

Since Wednesday night, the dreams are going dull.  My mind must have sussed Allegra out.  Now I doubt Virgo will ever return.

 

Advertisements
This entry was posted in Uncategorized and tagged , . Bookmark the permalink.

2 Responses to Stuck on the same leaf

  1. Rurousha says:

    I’m jealous. Allegra has never had such a colourful effect on me! What am I doing wrong?

    Are you taking a Japanese dosage, i.e. minuscule, or does your tablet pack a decent wallop? Final question, are you sure it’s Allegra and not Akihabara? 🙂

    • tomointokyo says:

      I am taking the miniscule Japanese dosage, 60 mg taken twice a day. At the moment, I`m not brave enough to up it, although I am curious as to what might happen.
      Akihabara also gives me disturbing dreams.
      Perhaps I should lay off them both!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s